# SDR SWAA2024070301286

- Difficulty date: June 13, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 927-948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR STRUCTURE STABILIZER ANGLE AT STA 927-947.5 LBL-24<[01] REMOVED; FABRICATED; AND INSTALLED NEW ANGLE PN#147A5430-7 AT FLOOR STRUCTURE STA 927-947.5 LBL-24. PER SRM 51-40-02-0G-0 AND BOEING DWG 147A5400 SHEET 21;[02] VERIFIED STEP 1
